# SDR QXEA200600961

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 6,479 hours, 4,583 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 228
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,397 hours, 3,769 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TUS- FLIGHT 4172 DURING TAXI, DURING FLIGHT CONTROL CHECK, "IB FLT SPLRS" AND "IB SPOILERONS" CAUTION MSGS APPEARED.  RETURNED TO THE GATE.  REPLACED LT IB MFS PCU IAW CRJ700 AMM 27-62-01-000-801-A01/400-801-A01.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
